# SDR TRAX200800772

- Difficulty date: June 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 1,151,233 hours, 9,731 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8770831 OPERATION 152 CREW ESCAPE HATCH RIGHT HINGE ARM IS CRACKED.  RESOLVED ON W/O: 91780 TASKCARD: N/R-00192.  REMOVED AND REPLACED RT HINGE ARM ON CREW ESCAPE HATCH IAW CRJ 200 AMM 20-21-00-910-801.  OPS TEST GOOD IAW CRJ 200 AMM 52-22-00-710-801.  ASA RII C/W 5300010  [SDR CLOSED]
